# SDR HALA2009082500382

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 24,690 hours, 4,764 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS, HYD LEAK FOUND, NR 2 ENG PYLON AFT DRAIN.  FOUND RT AC PUMP FILTER MODULE LEAKING AT OTBD UNION.  REMOVED FILTER MODULE DUE TO DIFFICULT ACCESS.  REPLACED ALL O-RINGS REINSTALLED MODULE.  LEAK CK GOOD IAW MM 29-11-18.
